Cash on Delivery All over Pakistan. Whatsapp 0334-1283378

Panadol Paracetamol Pain Relief Tablets 500mg ActiFast Soluble 24s

In Stock Unavailable

Regular price Rs.2,850.00 |  Save Rs.-2,850.00 (Liquid error (sections/product-template.liquid line 176): divided by 0% off)

Product Details

Imported from UK

Relieves headaches, period pain and toothache.See details below, always read the label.
Suitable for: Adults and children 6 years and over
Active ingredients: paracetamol.

Product details

Panadol Paracetamol Pain Relief Tablets 500mg ActiFast Soluble 24s
Effective pain reliever and fever reducer.
 

    • Headache  
    • Tension headache  
    • Rheumatic and muscular pain  
    • Toothache  
    • Sore throat  
    • Helps reduce temperature  
    • Aches and pains of cold and flu  
    • Migraine  
    • Backache  
    • Period pain  
    • Feverishness  

Panadol ActiFast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all agers from 6 years old.

 

Suitable for

Adults and children 6 years and over

 

Age restriction

You must be at least 16 years old to purchase this product

How to use

Please read the enclosed leaflet carefully before taking these tablets.

For oral use:
The tablets must be dissolved in water before taking.

Adults: Take 1-2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently thatn every 4 hours

Children (6-12 years): Give 1/2 to 1 tablet dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours.

Delivery Time

4 - 5 Working Days

Return & Exchange Policy

14 Days Return or Exchange Policy.

Reviews

Recently Viewed Products

Panadol Paracetamol Pain Relief Tablets 500mg ActiFast Soluble 24s

What are you looking for?

Your cart